# SDR R61A20110348

- Difficulty date: November 2, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ170200SU
- Aircraft serial: 17000172
- Aircraft time: 11,595 hours, 9,250 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Part time: 11,595 hours, 9,250 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, MAINTENANCE FOUND FURTHER DAMAGE OF 2EA SKIN GOUGES ON THE CENTER FUSELAGE 3 INTERIOR SKIN FORWARD OF FR 89 DURING MAJOR REPAIR REF SDR R61A20110347 ON N/R VP-043827-2011/356 (FILED).  MAINTENANCE PERFORMED MAJOR REPAIR IAW EMB ETD 2011-170-107290 & 2011-170-106885 REV B & EMB 170/175 SRM 51-23-04, 51-23-05 & 51-23-06.  NO PARTS CHANGED.  AIRCRAFT IS CURRENTLY OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
